mental-health-icon
Sleeping troubles and gastric level
In the course of prescribed medicines for the sleeping disorder problems 1. Fludac 20mg , 2. Lorazepam 2mg, 3. Pan 40 Mother feels total discomfort after 3 days continuation, feeling some kind nervousness and shocking nervousness very often immediately. We stopped these medicines, please give opinion if we can stop this, or again we have to consult , hope there won't be any side effects
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If it's a sleep disorder, Fluoxetine is not required.Its possible Fluoxetine caused this so the diagnosis needs to be reviewed to alter the treatment.
Next Steps
Consult a Psychiatrist as a second opinion
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.